# SDR DALA2015031802227

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK, +Y1292, FRAME 35 TO 36  IN PASSENGER CABIN  L= 4.010", W=0.389", D=0.085".  EVALUATED SEAT TRACK AND FOUND OUT LIMIT ON JOB CARD 2500-2031.  REPLACED SEAT TRACK +Y1292,  FR 35 TO FR 36 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53374044.
